# SDR DALA2015021801381

- Difficulty date: February 18, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 37,581 hours, 25,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY EXIT SIGNS INOPERATIVE.  REPLACED BATTERY PACK B5-235 AND POWER SUPPLY, BATTERY PACK B5-118 IAW AMM 33-51.
